# SDR CA030715002

- Difficulty date: July 15, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Defective
- Location: Autopilot
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT YOKE BINDING DURING APPROACH. USING PITCH DISCONNECT HANDLE, COPILOT YOKE FELT NORMAL. FORCE FELT LIGHTER AS FLAPS EXTENDED. AUTOPILOT DISCONNECTED TO VERIFY A FLAP INDICATION AT A LOWER ALT & GREATER THAN NORM FORCE REQUIRED TO MOVE YOKE FORWARD. CONTROLS RELAXED TO FEEL CONTROLLABILITY, AN ABRASIVE NOISE HEARD. FORCE REQUIRED TO MOVE CONTROLS WERE LIGHTER THAN NORM. APPROACH COMPLETED. AUTOPILOT SERVO MECHANISM FOR ELEVATOR HAS BEEN REMOVED & REPLACED & A/C RETURNED TO SERVICE. AUTOPILOT SERVO RETURNED TO COLLINS FOR INVEST THAT REVEALED A PIECE OF ADHESIVE STUCK BETWEEN DIAPHRAGM & GEARSHAFT. IT WAS DETERMINED THAT AN EXCESSIVE AMOUNT OF ADHESIVE DURING ASSY PROCESS OF SHAFT CAUSED INCIDENT.
